# SDR USAABB00012

- Difficulty date: February 3, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

IAD - FLT 106 - EN ROUTE PHL-SEA - CREW RECEIVED THE FIRE INDICATION FROM THE LEFT ENGINE.  CAPTAIN REDUCED THE THROTTLE AND THE INDICATION PERSISTED.  FUEL WAS SHUT OFF AND BOTH ENGINE FIRE BOTTLES WERE ACTIVATED.  THE LIGHT EXTINGUISHED AFTER THE SECOND BOTTLE WAS FIRED.  FLIGHT DIVERTED TO IAD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE RAN THE ENGINE AT HIGH POWER AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT FERRIED TO PIT.  NO PROBLEM WAS FOUND, THE FIRE CONTROL CARDS WERE REPLACED AS A PRECAUTION.  (M)
